# SDR ASAA2023080444466

- Difficulty date: August 4, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 3,290 hours, 946 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU ON START AFTER LANDING RAN QRH-OFF FOR MINUTES RESTART SUCCESSFULL. GROUNDED - YES. ON DEFERRAL.
